# SDR AWXA0002034

- Difficulty date: July 12, 2001
- Submitted: July 24, 2001
- Operation: Air carrier
- Aircraft: N174AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23633
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6546881
- Condition: Dented
- Location: Bs 1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

D: Fuselage skin at 1130 L/H STR 14L has 2ea dents in skinC: Fabricated and installed doubler repair per SRM 53-00-01
